# SDR 2001F00567

- Difficulty date: August 7, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Part serial: LK5278
- Condition: Worn
- Location: Main Rotor
- Component: Main Rotor Hub, Bell
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2500 HOUR INSPECTION, REPLACED ELASTOMER SEPARATOR.  (M)
